# SDR FDEA201712293470

- Difficulty date: December 29, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 50,203 hours, 26,242 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 11-11a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT LEFT SIDE BELOW FLOOR PANEL 121LF BETWEEN FRAMES 11 AND 11A, STRINGER 49,  SKIN PANEL IS CORREDED.  COMPLIED WITH E 6-5330-T0337315 STEPS 1-5 DOUBLER REPAIR.    MAJOR REPAIR.
